Thread: some important ?'s please help..
06-07-2004, 08:55 PM #1
some important ?'s please help..
ok, so today i did my sec. inj. of prop... 1st was in left delt, then today in the right... but while I was doing it towards the end, i got light headed and nautious and had to reall fight myself from passing out.... what happened? i was thinking it went into a vein or something, but i aspirated and it was all good, and i've done inj's plenty of times b4.. this is the 1st time and it messed me up
also, i've been drinking the ldex, its nasty, is there any sides drinking it?
thanx for all
06-07-2004, 09:08 PM #2
you may have moved the needle into a vein after you started to inject
as far as l-dex,,,get some gel caps.... also the only side I ever got was on .5mg or more ed,(willy problems)
06-07-2004, 09:13 PM #3
Yeah sounds like you shot in a vein, the symptoms are exactly what you said except you didn't mention the cough.
06-07-2004, 09:15 PM #4
if you hit a vein you would have coughed your brains out bro...you sure you wasnt just over reacting??
06-08-2004, 11:30 AM #5
i don't know, but i was really at the point of falling over and throwing up, weird. thanx for all the info guys...
06-08-2004, 02:02 PM #6
coulda been nerves:|
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)